On some limit theorems for solutions of stochastic differential equations
Séminaire de probabilités de Strasbourg, Volume 16 (1982), pp. 412-441.
@article{SPS_1982__16__412_0,
     author = {Kawabata, Shigetoku and Yamada, Toshio},
     title = {On some limit theorems for solutions of stochastic differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {412--441},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     mrnumber = {658704},
     zbl = {0484.60052},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__16__412_0/}
}
TY  - JOUR
AU  - Kawabata, Shigetoku
AU  - Yamada, Toshio
TI  - On some limit theorems for solutions of stochastic differential equations
JO  - Séminaire de probabilités de Strasbourg
PY  - 1982
SP  - 412
EP  - 441
VL  - 16
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1982__16__412_0/
LA  - en
ID  - SPS_1982__16__412_0
ER  - 
%0 Journal Article
%A Kawabata, Shigetoku
%A Yamada, Toshio
%T On some limit theorems for solutions of stochastic differential equations
%J Séminaire de probabilités de Strasbourg
%D 1982
%P 412-441
%V 16
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1982__16__412_0/
%G en
%F SPS_1982__16__412_0
Kawabata, Shigetoku; Yamada, Toshio. On some limit theorems for solutions of stochastic differential equations. Séminaire de probabilités de Strasbourg, Volume 16 (1982), pp. 412-441. http://www.numdam.org/item/SPS_1982__16__412_0/

(1) Ikeda, N., Watanabe, S. : Stochastic Differential Equations and Diffusion Processes, North-Holland/Kodansha, Amsterdam, Oxford, New York, Tokyo, (1981). | MR | Zbl

(2) Itô, K. : On stochastic differential equations, Mem. Amer. Math. Soc. 4, (1951). | MR | Zbl

(3) Maruyama, G. : Continuous Markov processes and stochastic equations, Rend. Circ. Mat. Palermo, Ser. 2, T. 4, 48-90 (1955). | MR | Zbl

(4) Meyer, P.A., Priouret, P., Spitzer, F. : Ecole d'Eté de Probabilités de Saint-Flour 1973, Lecture Notes in Math. Vol. 390, Springer-Verlag, Berlin, Heidelberg, New York, (1974). | Zbl

(5) Okabe, Y., Shimizu, A. : On the pathwise uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ. Vol. 15, No. 2, 455-466 (1975). | MR | Zbl

(6) Stroock, D.W., Varadhan, S.R.S. : Multidimensional Diffusion Processes, Springer-Verlag, Berlin, Heidelberg, New York, (1979). | MR | Zbl

(7) Yamada, T., Watanabe, S. : On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ. Vol. 11, No. 1, 155-167 (1971). | MR | Zbl